# SDR ABXA9800608

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Cap
- Part number: 5918000518
- Condition: Corroded
- Location: Lt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT HORIZONTAL STABILIZER AFT UPPER TEE CAP EXFOLIATED AT HINGE POINT, AT STATION 204.  REPAIRED TEE CAP IAW ABX REA D955-23948 MR.
